# SDR SIMA20170531005

- Difficulty date: May 31, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 41,829 hours, 38,441 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520595005
- Condition: Corroded
- Location: Frames 9-10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE SKIN CORRODED BETWEEN FRAMES 9-10, STRINGRS 20 - 21L.  PERFORMED DRILL OUT OF CORRODED AREA AND INSTALLED A RIVET IAW SRM 53-12-01 AND RESTORED PROTECTIVE TREATMENT IAW CPM 51-21-06 AND ETN-EM-51-091.
